A Result by Boukliev, Kapralov, Maruta, and Fukui

The nonexistence of the linear codes over 5 with the following parameters is shown in [1]: [17, 4, 12], [44, 4, 34], [49, 4, 38], and [106, 4, 84] in Theorem 2.6, 3.6, 3.7, and 3.8, respectively. In all four cases the Griesmer bound is improved by 1.

References

[1]Iliya G. Boukliev, Stoyan N. Kapralov, Tatsuya Maruta, and Masaharu Fukui.
Optimal linear codes of dimension 4 over F5.
IEEE Transactions on Information Theory, 43(1):308–313, January 1997.
doi:10.1109/18.567723 MR1606451 (98m:94042)

Copyright

Copyright © 2004, 2005, 2006, 2007, 2008, 2009, 2010 by Rudolf Schürer and Wolfgang Ch. Schmid.
Cite this as: Rudolf Schürer and Wolfgang Ch. Schmid. “A Result by Boukliev, Kapralov, Maruta, and Fukui.” From MinT—the database of optimal net, code, OA, and OOA parameters. Version: 2008-04-04. http://mint.sbg.ac.at/desc_CBoundB5N4.html

Show usage of this method